# SDR NACA2023100700001

- Difficulty date: October 7, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 83,037 hours, 21,195 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RIGHT ENGINE START APU BLEED VALVE ON EICAS. DEFERRED APU BLEED VALVE PER MEL 36-11-04 10-7-23
